Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello, I am Dr. Nickols M. It's a pleasure to attend to your question.
Can you tell me your age?
Do you take any other medication regularly?
Dear customer, it is a pleasure to serve you; I want to tell you that you should stop using Provera as soon as possible. Unfortunately, this is one of the adverse rations that is why delaying menstruation is a practice in disuse because it is unnatural and can trigger situations like those you are experiencing right now; you should stop using it for at least one or two weeks and have complete pharmacological rest in case that after 15 days you do not have a response it may be necessary to start treatment with specific contraceptive methods with combinations such as levonorgestrel and ethinylestradiol every eight hours for seven days to restart your menstrual cycle and make you typically bleed again. Still, you must have a pharmacological rest of at least one or two weeks.